# SDR 0300509953

- Difficulty date: March 7, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- Aircraft time: 94,711 hours, 77,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found cracks in fuselage nose skin BS 69.5 fastener holes. Repaired per EA 99-190934.
